Can anyone tell me if I can skip a dose or take every other day so that I can feel somewhat normal for one day?? I feel like the 150mg is too much for me eventhough it is a low dose.
Perhaps I can ask the Pdoc to prescribe 75mg of the SR and take only once a day? Does anyone know if that will work?
Day 6 on Wellbutrin and this is how I feel:
1.) like I drank 10 pots of coffee!! This feeling is awful!!!! I want to pace and pace, it is driving me crazy.
2.) cannot concentrate on my work, so afraid that I will loose my business.
3.) i don't feel any emotion. don't know if this is good or bad. I was crying a lot before going on Wellbutrin (kind of miss crying).
4.) No appetite - already lost too much weight
6.) Shoulder and muscle aches.
Don't worry, I will be talking to my Pdoc tomorrow, but need to hear some advice from members.
Hi K9, (I have 3 cavalier king charles spaniels, LOVE them!)
You seem to be having lots of trouble with WB. How did your doctor's visit go?
First of all, you probably should have started out on a much lower dose. I started on 37.5mg! My pdoc knows how med-sensitive I am. I then went to 75mg, then 100mg. SR, now 150mg. SR and on my 3rd week. I never felt extremely anxious as you describe, but I also take a small amount of xanax (have for years) which I think offsets the anxiety somewhat.
My appetite never decreased yet on WB, in fact at first I was *more* hungry.
I have been told that it can get worse before it gets better, so I am sticking with it for at least a couple months, but you seem to be having an excess of side effects. A/D's can cause "emotional numbness", I have heard doctors say so. Maybe it is not the right med. for you. It can be so frustrating to find the right med or combo.
I am thinking of asking my pdoc to add in a small dose of effexor xr to the WB, as I have heard it can help alot especially with aches and pains. I have noticed some increase in body aches and wondered if it was due to the WB.
So, let us know what your pdoc says. I really think (in my unprofessional opinion) that he/she should have started you on a lower dosage and worked up.